# SDR 2003UALA00894

- Difficulty date: November 24, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N645UA
- Make and model: Boeing 767322
- Aircraft serial: 25280
- Aircraft time: 53,166 hours, 8,515 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN STA 764-784, LBL 62 IS CORRODED BEYOND LIMITS.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SECTION OF SEAT TRACK AND FABRICATED SPLICE REPAIR PER BAC DWG 145T2222-4 AND SRM 51-40-2.
